Implant - the side effects!! Watch

Lil-leah28
Badges: 0
Rep:
?
#1
Report Thread starter 5 years ago
#1
Hi guys.

Thought I'd just mention something about the implant contraceptive as I have found some very shocking news.
I've never had any problems with it and would've recommended it to absolutely everyone, that was until last night.

Over the past 6-8 months I had been suffering with anxiety and depression of which seemed to come out of nowhere. Yes I have life stresses, but nothing that I would have thought to really cause my depression. My family and boyfriend we're getting quite annoyed (only because they didn't know why I was like this). The doctor was oh to happy to put me on anti-depressants of which I said no to, and opted for a herbal pill.

Then last night my boyfriend sent me a few links as to how the Implant has made others feel like me, and in some cases suicidal.

I had the implanon fitted when I was 16 for 3 years and replaced it with the Nexplanon of which I've been on for 1-2 years. I would never have thought it to be the cause. I'm getting it removed ASAP so hopefully I will see some changes.

It may be different for everyone, but as I say I hadn't put two and two together before!

Thought I'd warn you all and ask if anyone else is the same?
0
reply
455409
Badges: 17
Rep:
?
#2
Report 5 years ago
#2
How do you know they're related?
0
reply
Anonymous #1
#3
Report 5 years ago
#3
I got pregnant on Implanon, and miscarried. I had it in for three months, and I was careful not to have unprotected sex during the first 10 days after it was put in.

My advice is to switch to something your more comfortable with. I.E The pill/condoms or the coil, or the injection.

Furthermore, like james1211 how can you be sure that your Nexplanon is what is affecting your moods if you've been on it for 1-2 years?
0
reply
Lil-leah28
Badges: 0
Rep:
?
#4
Report Thread starter 5 years ago
#4
(Original post by Anonymous)
I got pregnant on Implanon, and miscarried. I had it in for three months, and I was careful not to have unprotected sex during the first 10 days after it was put in.

My advice is to switch to something your more comfortable with. I.E The pill/condoms or the coil, or the injection.

Furthermore, like james1211 how can you be sure that your Nexplanon is what is affecting your moods if you've been on it for 1-2 years?
It's because since I've had my second one in I have progressively getting worse. I wasn't like this on my last implant (implanon). I know it might not be related but I'm taking it out to see how I go.

I've done loads of research and so many other people have said they are the same and once that had it taken out they felt so much better.
0
reply
chloelg
Badges: 0
Rep:
?
#5
Report 5 years ago
#5
I had no side effects except from bleeding for a whole year :coma:. It was good for contraception, never had to worry. The bleeding was a pain in the arse though.
0
reply
flossyft1
Badges: 6
Rep:
?
#6
Report 5 years ago
#6
I had the implant, was ok. Then had it changed to nexplanon. This made me go crazy. I felt like i had lost my mind. I was crying all the time, very sensitive, my mood swings were unbearable for those close to me.

i thought it would settle down but it never did. When i went to get it removed they couldn't get it out (tho they were adamant this never caused any of my problems) , i ended up having to go in for a specialist to remove it. Never again will i use the implant.

once it was removed i started acting normally again :-)
0
reply
Lil-leah28
Badges: 0
Rep:
?
#7
Report Thread starter 5 years ago
#7
(Original post by flossyft1)
I had the implant, was ok. Then had it changed to nexplanon. This made me go crazy. I felt like i had lost my mind. I was crying all the time, very sensitive, my mood swings were unbearable for those close to me.

i thought it would settle down but it never did. When i went to get it removed they couldn't get it out (tho they were adamant this never caused any of my problems) , i ended up having to go in for a specialist to remove it. Never again will i use the implant.

once it was removed i started acting normally again :-)
It must be something to do with the nexplanon. Do you know how they are different?
0
reply
gemmam
Badges: 17
Rep:
?
#8
Report 5 years ago
#8
All hormonal contraception has potential to cause anxiety and depression, Ive never used it for this reason as Ive suffered with both of these in the past and concerned about setting them back off. I dont know of anyone personally who developed these from the implant, but I know people who did from depo and the mini pill which both use the same hormone as the implant does.

Posted from TSR Mobile
0
reply
Starrydog
Badges: 2
Rep:
?
#9
Report 5 years ago
#9
(Original post by Lil-leah28)
Hi guys.

Thought I'd just mention something about the implant contraceptive as I have found some very shocking news.
I've never had any problems with it and would've recommended it to absolutely everyone, that was until last night.

Over the past 6-8 months I had been suffering with anxiety and depression of which seemed to come out of nowhere. Yes I have life stresses, but nothing that I would have thought to really cause my depression. My family and boyfriend we're getting quite annoyed (only because they didn't know why I was like this). The doctor was oh to happy to put me on anti-depressants of which I said no to, and opted for a herbal pill.

Then last night my boyfriend sent me a few links as to how the Implant has made others feel like me, and in some cases suicidal.

I had the implanon fitted when I was 16 for 3 years and replaced it with the Nexplanon of which I've been on for 1-2 years. I would never have thought it to be the cause. I'm getting it removed ASAP so hopefully I will see some changes.

It may be different for everyone, but as I say I hadn't put two and two together before!

Thought I'd warn you all and ask if anyone else is the same?

I'm on the combined pill but when I went progesterone only to check how I'd react to an implant I turned into a total misery- felt completely trapped, snappy and depressed, drained of energy etc etc. My friend has been fine on it but I looked it up to see if I was alone and there are a bunch of women who have suffered depression whilst on it.

I'm fINE on the combined- possible I have low oestrogen I guess

EDIT The pill I took was cerazette if anyone's interested, I now take femodette and have been fine on that and ovranette
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Why wouldn't you turn to teachers if you were being bullied?

They might tell my parents (19)
6.6%
They might tell the bully (29)
10.07%
I don't think they'd understand (44)
15.28%
It might lead to more bullying (106)
36.81%
There's nothing they could do (90)
31.25%

Watched Threads

View All